# SDR KBM2006F00109

- Difficulty date: March 4, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 6475100303
- Part serial: 2292
- Condition: Reads Low
- Location: Fuel Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STUCK ON 45 PERCENT READING.  REMOVED AND REPLACED.  (K)
